# SDR ASAA1098026

- Difficulty date: July 6, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 26,503 hours, 10,350 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100040
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER EXTERNAL SKIN POSSIBLE CRACK AT STAB STA 138.7, 10 INCHES AFT OF LEADING EDGE.
